# SDR ASOA20121029135

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 28,309 hours, 15,609 cycles
- Engine: Allsn AE3007A
- Engine time: 26,132 hours, 14,646 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CREW REPORTED A LAVATORY SMOKE INDICATION ON EICAS WITH AN ODOR OF SMOKE AND VISIBLE SMOKE IN THE COCKPIT.  THE CREW PERFORMED AN EMERGENCY AIR RETURN TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND APPROVED A FERRY FLIGHT.  THE ACFT LANDED WHERE MX R & R THE NR 1 ENGINE, OPS AND LEAK CHECKED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
